# SDR SWIA2020033149755

- Difficulty date: February 4, 2020
- Submitted: March 31, 2020
- Operation: Air carrier
- Aircraft: N809CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7366
- Aircraft time: 41,109 hours, 38,383 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Chafed
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H MLG DOOR INNER SKIN CHAFED NEAR CENTER OF DOOR. ( MARKED )  (C CHECK) RO 3/27/2020    BLENDED OUT TO A SMOOTH COUNTER CHAFED RH MLG DOOR INNER SKIN REF CRJ200 SRM FOUND OUT OF LIMITS RECEIVED REO. COMPLIED WITH ALL STEPS OF REO.
